Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2025

New structures of golden type on the tangent bundle

Simona-Luiza Druţă-Romaniuc, Cristina-Elena Hreţcanu, Aydın Gezer

Turkish Journal of Mathematics Cilt 49 · Sayı 6 · ss. 850–871 · 01.01.2025
DOI ile aç

Özet

The aim of our paper is to prove the existence of some types of almost (α, p) -golden structures, obtained as general natural lifts of the Riemannian metric from the base manifold M to the total space TM of the tangent bundle. We show that TM , endowed with a general natural almost (α, p) -golden structure (which is a generalisation of the golden structure) and with a general natural metric, is an almost (α, p) -golden Riemannian manifold if and only if the function coefficients of the almost (α, p) -golden structure are related those of the metric by two systems of three equations each. When α = 1 we obtain five types of such manifolds and when α = −1 we show that TM is an almost (−1, p) -golden Riemannian manifold if and only if the function coefficients of the metric and of the (−1, p) -golden structure satisfy some proportionality relations.

Anahtar kelimeler

Tangent bundle 53C15 53B35 53C55 almost (α p) -golden Riemannian manifold almost Hermitian structure natural lift Riemannian almost product structure α -structure

Atıf için künye

Druţă-Romaniuc, S., Hreţcanu, C., & Gezer, A. (2025). New structures of golden type on the tangent bundle. Turkish Journal of Mathematics, 49(6), 850–871. https://doi.org/10.55730/1300-0098.3629

BibTeX
@article{drutaromaniuc2025-73723,
  author = {Druţă-Romaniuc, Simona-Luiza and Hreţcanu, Cristina-Elena and Gezer, Aydın},
  title = {New structures of golden type on the tangent bundle},
  journal = {Turkish Journal of Mathematics},
  year = {2025},
  volume = {49},
  number = {6},
  pages = {850--871},
  issn = {1300-0098},
  doi = {10.55730/1300-0098.3629},
  url = {https://akademik.atauni.edu.tr/yayinlar/73723-new-structures-of-golden-type-on-the-tangent-bundle}
}